# SDR FDEA201010063961

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 63,767 hours, 12,936 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - SEAT TRACK FLANGE AT STA 1521 X=75 FOUND CRACKED.  TRIMMED OUT IAW SRM 53-00-52, FIG 201, REVISION 44. CRACK SEAT TRACK REMOVED IAW SRM 51-33-01 REV 44.  REPAIR SEAT TRACK AND SPLICE FABRICATED AND INSTALLED IAW SRM 53-00-52, FIG 201, REV 44. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 111.
